MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Codes Off-Label Use (1494); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight - unk.Ethnicity - unk.Race - unk.Brand name - collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cc4204a, +22.0 diopter, intraocular lens was implanted into the patient's left eye (os) on (b)(6) 2020."lens was cracked/damaged, but it was unclear if lens was cracked prior to being implanted." no patient injury.Back-up lens was implanted.The lens implanted, removed, and replaced intraoperatively.Cause of the event is reported as technician loading error.
 
Additional Manufacturer Narrative
Corrected data: device code 1494: off- label use in previous mdr is not applicable.Claim#(b)(4).
 
Additional Manufacturer Narrative
Additional information: h6-device code 1494: off-label use (over 45yrs of age at date of implant) h6- result code 114 is added based on the product evaluation results in previous mdr.Claim# (b)(4).
 
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned in vial, in liquid.Visual inspection found optic and haptic torn.Claim# (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia, ca
MDR Report Key9741508
Report Number2023826-2020-00294
Device Sequence Number2513646
Product Code HQL
UDI-Device Identifier00841542102438
UDI-Public00841542102438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberCC4204A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/04/2020
04/27/2020
05/04/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/06/2020
04/27/2020
05/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR